# SDR CALA2025011700139

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 115,281 hours, 24,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 149N75509
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0238-RH WW MLG DOOR CUT-OUT FWD SIDE BULB SEAL BRACKET SUPPORT IS CRACKED AND DEFORMED.
